# SDR CALA2018031300902

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447U14
- Condition: Corroded
- Location: Bs 1445.6 - 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT, RBL 7.55, BETWEEN BS 1445.6 TO 1500 CORRODED AT MULTIPLE AREAS.  BLENDED THE CORROSION IAW  SRM 53-60-53, IDENTIF 1.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, AD.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG PL146N5390, AND SRM 51-40-02, PG 4-7.
